# SDR VNAA0205006

- Difficulty date: May 13, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 17,581 hours, 15,011 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Connector
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A MAIN HYD PUMP FAIL THEN A STANDBY SYSTEM FAIL CAS MESSAGE.  THE CREW REFERENCED THE QUICK REFERENCE HANDBOOK AND SHUT DOWN BOTH THE MAIN AND STANDBY SYSTEMS.  THE CREW CONTACTED DISPATCH AND A EMERGENCY LANDING WAS MADE AT PIT.  THE LANDING WAS UNEVENTFUL.  THE CREW BELIEVED THE PROBLEM WAS ONLY AN INDICATION PROBLEM.  MX INSPECTED AND FOUND THE INSULATION AROUND THE 1 VPA CANNON PLUG TO BE SATURATED WITH WATER.  MX THEN CLEANED AND DRIED THE CANNON PLUG IAW DORNIER MM 29-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE ACFT WAS RELEASED FOR SERVICE.
